# SDR DALA2024062606521

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 80,741 hours, 34,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 DOOR 2L SLIDE NOT ARMING. CORRECTIVE ACTION: REPOSITIONED EMERGENCY PACK LANYARD ON SLIDE PACK. NOW OPS CKSNORMAL. (5573030)
